# SDR DALA2017072705791

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 75,199 hours, 20,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SIDE BRACKET BROKEN.  REMOVED DAMAGED BRACKET. FABRICATED A NEW BRACKET IAW DRAWING 284N1029, AND INSTALLED.
